# SDR EIAA970172

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D-CHECK INSPECTION, DISCOVERED NR 2 PYLON SKIN DEFORMED AND CRACKED ON EACH SIDE OF FORWARD UPPER LINK FITTING, NAC STATION 221-222 WBL 470.  REPAIRS ACCOMPLISHED IAW SRM 54-40-03 FIGURE 19.  (M)
